# SDR AU981040

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 68140131
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SPAR CAP ANGLE CRACKED BEYOND THE STOP DRILL HOLE.  PART TC:  7,384.
